# SDR REXA2015053100564

- Difficulty date: May 31, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-840-111, FWD LT OVERWING EXIT REQUIRES TOO MUCH FORCE TO OPEN.  LUBRICATED & PERFORMED FUNCTIONAL TEST ON FWD LT OVERWING EXIT IAW AMM 12-20-52-640-815-A01 & 52-21-00-720-802-A01.  FUNCTIONAL TEST WITHIN LIMITS 38 LBS.
